I have been using nicoderm pathces for 3 wks. The first 2 wks, there would be a pink spot after taking the patch off; but it would go away. The 3rd wk, I am consistently getting a red rash where the patch has been. I change where I wear the patch daily
8 Aug 2010
It is possible that you are allergic to the medication in the patch, the adhesive, or what the patch is made of. Ask the pharmacist what you should do, I had to discontinue using them as the reaction got a little worse with me each time I used one. I am definitely allergic to the adhesive.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I stopped smoking by using nicoderm cq. Now 2 months later I picked up smoking again. My question is
... can i start the nicoderm cq patches again?
2 answers • 13 Apr 2010
My wife has been given morphine patches for her bad back shes gets a red rash around where the plasters been they do help a lot with the pain i think ...
1 answer • 14 Feb 2011
... with dry, itchy patches of skin in the crooks of my arms and legs since I was a child, but in the past 7-8 years the rash has spread to my face, ...
8 answers • 21 Feb 2012
this rash seems to acure when ever I relax or stop working. Will gabapentin help with this painful rash? It is almost a daily occurence and is like a ...
1 answer • 6 Aug 2013
On Day 8 I now have 8 red, swollen, itchy red marks left by the nicoderm cq patches. What can I use on them to stop the itchiness until I can get ...
1 answer • 9 Feb 2014